Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, I would've posted a reply under Jessica's post that has like 11 billion response pages but I figured it mihgt get lost in the shuffle. I need some advice. I popped this big zit and ended up getting a nasty red/open staph infection on my face. so I went to the doctor and got some oral antibiotics. In the meantime, I've also been taking acne-vitamin supplements and healthy doses of fish oil (o-mega 3's). ALSO I have a cleanser called "MyChelle Cranberry Cleanser" and a face peel called "MyChelle Amazing Pumpkin Peel" both are natural products made for acne prone skin...and both are just amazing. I also have a "Skin clearing serum" by the same company (MyChelle). So anyways, the combo of antibiotics, vitamins, the face washes, and my daily/nightly moisturizer of Neosporin...and I've been basically CURED. I mean, I've been floating on Cloud 9 all month just SO happy. So anyways, then I get to that time of the month and I start to break out a bit (I also had stopped the antibiotics) and so I wasn't sure which one was causing the breakouts...well...in typical me-style I decided to give the bottle of Benzaclin I had lying around a try to see if it would control the acne ...so I stopped using my face washes and the neosporin for a few days and tried the Benzaclin and well...it didn't work. So I then stopped the Benzaclin and went back to my old wys....things cleared up again (this was a few days ago). Anyways, I'm wondering if since I was off the neosporin and stuff for a a few days (only a few...like, two maybe)...if that would affect my results? Becuase all of a sudden now I'm starting to breakout in odd places (like the bridge of my nose) and I even have this rashy looking (though I'm convinced its like 7 small zits) thing on my cheek (where the infection was but has since healed). I'm so confused/scared that its going to all go down the drain from here!!! I can't imagine Im allergic to neosporin since this is the like 2nd tube I'm on...and I can't imagine that I suddenly am breaking out because of 2 days of Benzaclin...though who knows, right? Any ideas ANYONE? Could the combo of acne face washes with neosporin be too much for mjy skin and aggrevating it????? I always thought of neosporin as the "nice" part of my routine to sort of counteract any harshness of the washes and to sort of mosturize.

ahh I feel like crying I've been so great up until now....please help me someone. Any advice??????

ManyMoreMoons

Share this post


Link to post
Share on other sites

I'm not on the Jessifoliation regimen, but I do know that switching cleansers or even routines (like if I switch the order in which I use products) can cause a minimal breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×